# SDR CALA2024032200844

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 57,382 hours, 18,362 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE AT 20 PREFORMED OPS TEST OF TE FLAPS REF AMM 27-59-00. OPS CHECK GOOD AT THIS TIME AND NO MESSAGES.
